Bounded solutions for fuzzy differential and integral equations
By J. J. Nieto, Rosana Rodríguez-López. 2006
115 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Statistics and Probability
View Paper: https://www.semanticscholar.org/paper/85ae3e873138ba7b61456f57e8d3fcd2c0acaec9
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Geometry and Topology
In Statistics and Probability
Citations in the corpus
- Numerical solution of fuzzy differential equations by predictor-corrector method (2007, methodology): “[10] D.N. Georgiou, J.J. Nieto, R. Rodriguez-Lopez, Initial value problems for higher order fuzzy differential equations, Nonlinear Analysis 63 (2005) 587–600.”